# SDR FDEA201001070038

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,893 hours, 10,433 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION HAD NOSE GEAR UNSAFE INDICATION ON CONFIG PAGE (SECONDARY DISPLAY) RECYCLED AND RECEIVED PROPER DISPLAY.  PERFORMED INSP OF NOSE GEAR EXTENSION SYS FOUND PROXIMITY SENSORS DIRTY WITH GREASE CLEANED AND PERFORMED TARGETS AND PROXIMITY IAW AMM 32-61-00-0.  ALL FOUND GOOD.  ACFT OK FOR SERVICE.
